# SDR CA070202010

- Difficulty date: February 2, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 14,889 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 12310231920
- Condition: Worn
- Location: Rudder
- Part time: 148,123 hours
- Component: Rudder, Cessna
- Component part number: 12310349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HR INSPECTION THE RUDDER WAS REMOVED FROM THE AIRCRAFT TO REPLACE THE RUDDER HINGE BEARINGS. INSPECTION OF THE RUDDER HINGE PIONT BRACKETS FOUND THE UPPER BRACKET P/N 1231023-19 OF THE LOWER HINGE POINT WORN COMPLETLY THROUGH BY THE BEARING, AND UPPER BRACKET P/N 1231023-20 HAD GROVES WORN INTO IT BY THE BEARING. THE BRACKETS WERE REPLACED WITH NEW PARTS AND THE RUDDER WAS REINSTALLED ON THE AIRCRAFT. (TC NR 20070202010)
